# SDR FDEA202407171025

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NNB678619
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: LEFT HAND MAIN LANDING GEAR DOOR MID HINGE (DOOR SIDE) SUSPECTED   CRACK. Y=1429. LANDING GEAR: LEFT HAND MAIN LANDING GEAR DOOR MID HINGE DOOR SIDE CRACKED FRAME   Y=1429 CARRIED OUT REPAIR IN ACCORDANCE WITH EA# 1-5280-T0379920 P1 TITLE: DOORS -   GEAR DOOR STRUCTURE - LH MAIN LANDING GEAR DOOR - HINGE FRAME SECTIONAL   REPLACEMENT AT SPLICE LOCATION Y=1429. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
